# SDR AALA201903269006

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 20,394 hours, 3,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-801A, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
